Lipschitzian Regularity Conditions for the Minimizing Trajectories of Optimal Control Problems

  • Andrei V. Sarychev
  • Delfim F. Marado Torres
Part of the Progress in Nonlinear Differential Equations and Their Applications book series (PNLDE, volume 43)


We survey some conditions for Lipschitzian regularity of minimizers in various problems of the calculus of variations and optimal control theory. Some recent results obtained by the authors are presented as well.


Optimal Control Problem Optimal Control Theory North Pole Pontryagin Maximum Principle Lipschitzian Regularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    F. H. ClarkeMethods of Dynamic and Nonsmooth OptimizationSIAM, Philadelphia, 1989.Google Scholar
  2. [2]
    A. V. Sarychev, First and Second-Order Integral Functionals of the Calculus of Variations Which Exhibit the Lavrentiev PhenomenonJournal of Dynamical and Control Systems3 (1997), 565–588.MathSciNetMATHGoogle Scholar
  3. [3]
    A. V. Sarychev and D. F. M. Torres, Lipschitzian Regularity of Minimizers for Optimal Control Problems with Control-Affine DynamicsApplied Mathematics and Optimization41 (2000), 237–254.MathSciNetMATHCrossRefGoogle Scholar
  4. [4]
    D. F. M. Torres, Regularidade Lipschitziana dos Minimizantes no Cálculo das Variaçaes e Controlo Optimo, MSc. thesis, Univ. Aveiro, Portugal, 1997.Google Scholar

Copyright information

© Springer Science+Business Media New York 2001

Authors and Affiliations

  • Andrei V. Sarychev
    • 1
  • Delfim F. Marado Torres
    • 1
  1. 1.Departamento de MatemáticaUniversidade de AveiroAveiroPortugal

Personalised recommendations